MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70M-JP-NA
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during servicing, the shutdown alarm "hardly sounded" on this ht70 ventilator.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Section e initial reporter cannot be provided due to japanese privacy regulations.Japan medtronic personnel reported event to manufacturer on behalf of the customer.Section h9 fda correction number: 2024500-05-13-2025-001-r h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that during servicing, the shutdown alarm "hardly sounded" on this ht70 ventilator.It was informed that third-party service provider tokibo (tkb) had evaluated the unit and replaced the control board.The unit was informed to be in working condition.Video provided identified that the device was power cycled off followed by a short shut down alarm beep.The cause of the issue could be due to either the system not being completely charged or an issue with c159 on the control board.The control board was received for analysis but was visually inspected and functionally tested with no malfunction or product deficiency observed.The cause of the reported event was identified as a potential fault of the c159 on the control board (c159), which could result in the shutdown alarm failing to annunciate.The ventilator is in the scope of a field corrective action (fca).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22172550
Report Number2023050-2025-00028
Device Sequence Number15757674
Product Code CBK
UDI-Device Identifier10884521542075
UDI-Public10884521542075
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70M-JP-NA
Device Catalogue NumberHT70M-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1915-2025
Patient Sequence Number1
Patient SexUnknown